Title: Extrincsic spheres in positively curved Kaehler manifolds
Authors: Van Lindt, Dirk ×
Verheyen, Paul #
Issue Date: 1983
Publisher: Soochow University
Series Title: Soochow Journal of Mathematics vol:9 pages:187-192
ISSN: 0250-3255
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.